# SDR GTIA2021051335730

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 51,862 hours, 23,918 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 2482736-1 PERFORM PERMANENT REPAIR OF CORROSION AT FWD SPAR BETWEEN RIB 5-6. RAF 01 OPENED. REF HAECO NRI 20139-ACCOMPLISHED REPAIR OF CORROSION AT RH WING FRONT SPAR TOP SURFACE BETWEEN RIBS 5 & 6 PER REPAIR DRAWING R572-58616 ISSUE K REF EO 5721-2108. THIS IS A CAT B REPAIR REQUIRES REINSPECT AT 56600 FC/113200 FH PER RDAF 80706541/024/2021 #A. REF HAECO N/R 20139
